Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Teenager. Severe anger problem, hyperventilating and shaky. Can use of A2X natural herb help?

My son is a Command Segarent Major and has a temper which doesn't help/ His son is 14 and has and anger problem and gets so up set he goes into hyperventalating and shakes all over. He has to have his rest or it makes it worse. I have read where the seratonin is off and A2X a natural Herb can make a difference in one day instead of putting him on a drug. They think he is ADHD, I thought he maybe ByPolar, but He told me he needs anger management classes or medicine. I am not sure what to do for him, but he flips out on everyone when you tell him to do something he doesn't want to do and is kinda a slob. He won't clean up and I get kinda upset when he is here and I have him every time something goes wrong. What do you think?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern
According to your description, your son may just be suffering from overwhelming emotional anger.
That is all. Don't conclude anything.
He knows wht to do.
If he asks for anger management training, allow him to get it.
Also consult a yoga therapist for relaxation techniques.
ADHD and bipolar disorders are psychic problems which has many symptoms.
Wait and watch.
Wish him a good future.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor